# SDR EIA2007057

- Difficulty date: March 17, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,180 hours, 22,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 51356B37
- Part serial: 33397
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT LIGHT LEFT SIDE INOP.  REPLACED UPPER DECK LEFT SIDE EMERGENCY LIGHT PER MM 33-51-07, OPS CHK GOOD PER MM 33-51-00.
